About a month ago, I noticed a stretching feeling on the outside of my knee-cap when I lifted my knee high or brought it closer to my body when sitting. I went to my Family practice Dr and since there was no swelling or tenderness he sent me home with anti-inflammatory Tramadol for any pain. It really hasn't helped. That was 2 weeks ago and if I have to sit on floor the knee radiates severe pain when straightening out. The pulling stretching feeling is always present now as is a dull throb. The area of the pulling is numb now. Never had redness, swelling or loss of function.I can walk just fine, no weakness is present. Just a jump out of your skin type pain if I have to get up from a bended knee floor position. Not possible to avoid when watching 4 young ones under four.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.